# SDR FDEA202305020799

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27220
- Aircraft time: 71,809 hours, 28,012 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  927     27-50  9056     02MAY23  VIE  FACT  U  TE FLAP DISAGREE EICAS WHEN FLAP HANDLE MOVED FROM  5 TO 15. QRH PROCEDURE FOLLOWED. MESSAGE  EXTINGUISHED ON STEP 6. LANDED IAH QRH.  ***EMERGENCY DECLARED***     FACT 02MAY23 20:36   VIE U  AMM 27-51-00-5  TE FLAP OPERATIONAL TEST PERF ACC TO AMM 27-51-00-5  TWO TIMES OPERATED FROM 0 TO 30 NO ABNORMAL  OPERATION .ALTERNATE OPS PERF ALL STIS DURING GND  OPS  .READOUT OF FLAP - SLAT ELEX UNIT (3EA)  PERFORMED NO FAULT STORED  GVI OF FLAPS PERF NO FINDING
